Title: Quenching behaviour for nonlinear degenerate parabolic problems

Authors: W.Y. Chan

Addresses: Department of Mathematics, Southeast Missouri State University MS6700, Cape Girardeau, MO 63701, USA

Abstract: In this paper, we investigate the nonlinear degenerate parabolic initial-boundary value problems. We study the quenching rate and quenching set of the solution.

Keywords: quenching rate; single point quenching; global existence; nonlinear degenerate parabolic problems; initial boundary value problems.

DOI: 10.1504/IJDSDE.2012.045999

International Journal of Dynamical Systems and Differential Equations, 2012 Vol.4 No.1/2, pp.154 - 168

Available online: 19 Mar 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article